# SDR SWAA2020050436454

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 232RF UPPER SURFACE IS PUNCTURED 34' FROM FORWARD EDGE AND 4' FROM RIGHT EDGE / REPAIRED PUNCTURE DAMAGE AT UPPER FACESHEET ON FLOORBOARD 232RF IAW B737 SRM 53-00-50-2R-1; PAR 3(A-K1; L1; M1) + SRM 53-00-50-2R-0; PAR (5) - REV. 70
